# SDR SWAA2022030967974

- Difficulty date: May 7, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACB FLOOR TRACK IN RADIUS OF FRAME ATTACH TAB STA 727E WL 155 LBL 17 / CLEANED REPAIR AREA OF FOD PER AMM 20-60-02-100-801.
